Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




87 Publications

2018 | Conference Paper | IST-REx-ID: 185 | OA
Fulek R, Kynčl J. 2018. Hanani-Tutte for approximating maps of graphs. SoCG: Symposium on Computational Geometry, Leibniz International Proceedings in Information, LIPIcs, vol. 99.
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 186 | OA
Fulek R, Kynčl J. 2018. The ℤ2-Genus of Kuratowski minors. SoCG: Symposium on Computational Geometry, LIPIcs, vol. 99. 401–4014.
View | DOI | Download Submitted Version (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 793 | OA
Fulek R, Mojarrad H, Naszódi M, Solymosi J, Stich S, Szedlák M. 2017. On the existence of ordinary triangles. Computational Geometry: Theory and Applications. 66, 28–31.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 794 | OA
Fulek R. 2017. C-planarity of embedded cyclic c-graphs. Computational Geometry: Theory and Applications. 66, 1–13.
View | Files available | DOI | Download Preprint (ext.)
 
2017 | Journal Article | IST-REx-ID: 795 | OA
Fulek R, Kynčl J, Pálvölgyi D. 2017. Unified Hanani Tutte theorem. Electronic Journal of Combinatorics. 24(3).
View | Files available
 
2017 | Book Chapter | IST-REx-ID: 424 | OA
Goaoc X, Paták P, Patakova Z, Tancer M, Wagner U. 2017. Bounding helly numbers via betti numbers. A Journey through Discrete Mathematics: A Tribute to Jiri Matousek. A Journey Through Discrete Mathematics 407–447.
View | Files available | DOI | Download Published Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 534 | OA
Burton B, De Mesmay AN, Wagner U. 2017. Finding non-orientable surfaces in 3-Manifolds. Discrete & Computational Geometry. 58(4), 871–888.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 568 | OA
Franek P, Krcál M. 2017. Persistence of zero sets. Homology, Homotopy and Applications. 19(2), 313–342.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 610 | OA
Goaoc X, Mabillard I, Paták P, Patakova Z, Tancer M, Wagner U. 2017. On generalized Heawood inequalities for manifolds: A van Kampen–Flores type nonembeddability result. Israel Journal of Mathematics. 222(2), 841–866.
View | Files available | DOI | Download Preprint (ext.)
 
2017 | Conference Paper | IST-REx-ID: 6517 | OA
Fulek R. 2017. Embedding graphs into embedded graphs. ISAAC: International Symposium on Algorithms and Computation vol. 92.
View | Files available | DOI
 

Search

Display / Sort

Citation Style: IST Annual Report

Export / Embed